# SDR QXEA2022010500015

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 23,389 hours, 25,181 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ABOUT 9000' THE FUSELAGE DOOR WARNING  TURNED ON AND OFF 3 TIMES. THE TYPE 2/3 EMERGENCY EXIT WAS INDICATING OPEN . DOOR WAS SECURE INDICATIONS TURNED OFF AFTER ABOUT A MINUTE . RETURNED TO FIELD. REMOVED FROM SERVICE. INSPECTED EMERGENCY DOOR AND FOUND ICE BUILD UP AROUND THE SEAL. REMOVED ICE AND INSPECTED SEAL FOR ANY DAMAGE WITH NONE FOUND . PERFORMED  OPERATIONAL TEST OF THE DOOR PROX SENSOR IAW AMM  TASK 31-62-00-710-801 OPS CHECK GOOD NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
